|talk to me about these values please
Aug 3, 2004
I'm poz for 5 years with a vl 5000 and cd4 presently 770 with 45 percent (so they won't put me on meds yet - even though i experience unexplained loss of muscle).
I just got some labs back from my hematology. I have low RBC at 4.53, high MCV at 94.5, and high MCH at 32.2.
I did use anabolic steroids (200 mg testosterone and 200 mg deca per week) to counter my wasting some 5 months ago. But when testing my liver enzymes back then, they were in normal range, so I never thought it was a problem. Is there sometimes a delayed effect of steroids that can show up in blood work like this so many months later?
Or is this problem Anemia? My testosterone is also a little low - 400 - was 550 before I went on the anabolics. So maybe the lower test, and the Anemia-like numbers are a result of my body building back natural test levels?
Response from Dr. Dieterich
Those are not really abnormal values. Forget about it. Keep working out. DTD
Please, Please, Please help me understand BIopsy results!!!
HBV-Inactive Carrier, Unanswered questions
- Is Thrush A Symptom Of Acute HIV Infection?
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can Moles On Your Vagina Cause Cervical Cancer?
- How Often Does Chlamydia Cause You To Be Sterile In Women?
- Are Night Sweats A Sign Of Hiv Infection?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.